MathSciNet Relay Station
MathSciNet bibliographic data
MR40589 46.3X
Cameron, R. H. A "Simpson's rule'' for the numerical evaluation of Wiener's integrals in function space. Duke Math. J. 18, (1951). 111–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement